Translator Disclaimer
2005 An order approach to a class of quasivariational sweeping processes
Riccarda Rossi, Ulisse Stefanelli
Adv. Differential Equations 10(5): 527-552 (2005).

Abstract

This note deals with the solvability of a class of quasivariational evolution problems in Hilbert spaces. In particular, we address the so-called quasivariational sweeping process and prove suitable well-posedness results by means of an order method.

Citation

Download Citation

Riccarda Rossi. Ulisse Stefanelli. "An order approach to a class of quasivariational sweeping processes." Adv. Differential Equations 10 (5) 527 - 552, 2005.

Information

Published: 2005
First available in Project Euclid: 18 December 2012

zbMATH: 1110.34039
MathSciNet: MR2134049

Subjects:
Primary: 34G25
Secondary: 47H05, 47J35, 47N20

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.10 • No. 5 • 2005
Back to Top